Previous |  Up |  Next

Article

Title: On coverings of almost Dedekind domains (English)
Author: Porubský, Štefan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 26
Issue: 1
Year: 1976
Pages: 145-153
Summary lang: Russian
.
Category: math
.
MSC: 13F05
idZBL: Zbl 0327.13013
idMR: MR0389886
.
Date available: 2008-06-09T14:17:02Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101381
.
Reference: [1] Gilmer R.: Multiplicative ideal theory I, II.Queen's Papers on Pure and Applied Math. No. 12, Ontario 1968. MR 0229624
Reference: [2] Korec I.: On a generalization of Mycielski's and Znám's conjectures about coset decomposition of Abelian groups.Fund. Math. 85, 41 - 48 (1974). Zbl 0286.20053, MR 0357557
Reference: [3] Mycielski J., Sierpinski W.: Sur une propriété des ensembles linéaires.Fund. Math. 58, 143-147 (1966). Zbl 0145.05803, MR 0204296
Reference: [4] Porubský Š.: Covering systems and generating functions.Acta Arith. 26, 223 - 231 (1975). MR 0379423
Reference: [5] Porubský Š., Znám Š.: On covering of rings by their residue classes.Acta Fac. Rerum Natur. Univ. Comenian. Math. 27, 45 - 51 (1972). MR 0409429
Reference: [6] Znám Š.: On Mycielski's problem on system of arithmetical progressions.Colloq. Math. 25, 201-204 (1966). MR 0200235
Reference: [7] Znám Š.: On properties of systems of arithmetic sequences.Acta Arith. 26, 279-283 (1975). MR 0379424
.

Files

Files Size Format View
CzechMathJ_26-1976-1_16.pdf 734.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo